# SDR DALA1108820194

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 62,208 hours, 9,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WHITE LIGHT SEAT 25AB IS INOPERATIVE.  NEEDS SEAT HARNESS.  FWD TO IAW MEL 33-51-03A.
